参考文献

Allen Hatcher, Algebraic topology (https://pi.math.cornell.edu/~hatcher/AT/AT.pdf)
MIGUEL ANGEL JAVALOYES AND MIGUEL SANCHEZ, EXISTENCE OF STANDARD SPLITTINGS FOR CONFORMALLY STATIONARY SPACETIMES, Class. Quant. Grav., 25 No 16 (2008)
Steven Harris, Conformally stationary spacetimes, Class. Quantum Grav. 9 (1992) 1823-1827
Bernal.A.N. and Sánchez.M, Smoothness of time functions and the metric splitting of globally hyperbolic spacetimes, Commun. Math. Phys. 257, 43–50
MIGUEL SANCHEZ, TIMELIKE PERIODIC TRAJECTORIES IN SPATIALLY COMPACT LORENTZ MANIFOLDS, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, Volume 127, Number 10, Pages 3057–3066